Selfinformative Limits of Bayes Estimates and Generalized Maximum Likelihood
Download full text from publisher
References listed on IDEAS
- Yingcun Xia & Howell Tong & W. K. Li & Li-Xing Zhu, 2002. "An adaptive estimation of dimension reduction space," Journal of the Royal Statistical Society Series B, Royal Statistical Society, vol. 64(3), pages 363-410.
More about this item
Keywordsgeneralized maximum likelihood; Dirichlet prior; mixture models; semiparametric models; multivariate linear models; hazard functions; censoring;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:zbw:sfb373:20035. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (ZBW - German National Library of Economics). General contact details of provider: http://edirc.repec.org/data/sfhubde.html .
We have no references for this item. You can help adding them by using this form .